# SDR DALA2023012500614

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,019 hours, 32,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Faulted
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DOOR R2 BECAME DISARMED IN FLIGHT AND THEN SHOWED ARMED PRIOR TO LANDING. CORRECTIVE ACTION: REMOVED AND REPLACED 2R SLIDE ARMED INDICATOR LIGHT PER A320 AMM 52-73-21. OK FOR SERVICE. (9851667)
